MathSciNet Relay Station
MathSciNet bibliographic data
MR448476 60B15 (60C05 20B25)
Veršik, A. M.; Šmidt, A. A. Limit measures that arise in the asymptotic theory of symmetric groups. I. (Russian) Teor. Verojatnost. i Primenen. 22 (1977), no. 1, 72–88.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement